# SDR CA070307005

- Difficulty date: March 6, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,467 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 0660312525
- Part serial: 3049
- Condition: Inoperative
- Location: Efis
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, A (DU) WARNING APPEARED ON THE CO-PILOTS EADI DISPLAY INDICATING INSUFFICENT COOLING. THE DISPLAY UNIT WAS REPLACED. (TC NR 20070307005)
